Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 35, Number 151

All articles in this issue are freely accessible.

Efficient higher order single step methods for parabolic problems. I
James H. Bramble and Peter H. Sammon.
Math. Comp. 35 (1980), 655-677
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 572848
Collocation approximation to eigenvalues of an ordinary differential equation: the principle of the thing
Carl de Boor and Blair Swartz.
Math. Comp. 35 (1980), 679-694
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 572849
Generalized OCI schemes for boundary layer problems
Alan E. Berger, Jay M. Solomon, Melvyn Ciment, Stephen H. Leventhal and Bernard C. Weinberg.
Math. Comp. 35 (1980), 695-731
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 572850
Compact, implicit difference schemes for a differential equation’s side conditions
Blair Swartz.
Math. Comp. 35 (1980), 733-746
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 572851
A cardinal function method of solution of the equation $Δu=u-u^{3}$
L. R. Lundin.
Math. Comp. 35 (1980), 747-756
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 572852
Existence theorems for transforms over finite rings with applications to $2$-D convolution
David P. Maher.
Math. Comp. 35 (1980), 757-765
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 572853
A note on Olver’s algorithm for the solution of second-order linear difference equations
J. R. Cash.
Math. Comp. 35 (1980), 767-772
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 572854
Updating quasi-Newton matrices with limited storage
Jorge Nocedal.
Math. Comp. 35 (1980), 773-782
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 572855
Convergence of a block-by-block method for nonlinear Volterra integro-differential equations
Athena Makroglou.
Math. Comp. 35 (1980), 783-796
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 572856
A mean value theorem for linear functionals
D. Meek.
Math. Comp. 35 (1980), 797-802
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 572857
Root-finding by fitting rational functions
F. M. Larkin.
Math. Comp. 35 (1980), 803-816
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 572858
Iterative refinement implies numerical stability for Gaussian elimination
Robert D. Skeel.
Math. Comp. 35 (1980), 817-832
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 572859
Analysis of convergence of the $T$-transformation for power series
Avram Sidi.
Math. Comp. 35 (1980), 833-850
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 572860
Numerical quadrature and nonlinear sequence transformations; unified rules for efficient computation of integrals with algebraic and logarithmic endpoint singularities
Avram Sidi.
Math. Comp. 35 (1980), 851-874
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 572861
Recursive algorithms for the matrix Padé problem
Adhemar Bultheel.
Math. Comp. 35 (1980), 875-892
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 572862
Recurrence relations for the coefficients in Chebyshev series solutions of ordinary differential equations
T. S. Horner.
Math. Comp. 35 (1980), 893-905
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 572863
The convergence and partial convergence of alternating series
J. R. Philip.
Math. Comp. 35 (1980), 907-916
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 572864
On the numerical evaluation of two infinite products
G. Allasia and F. Bonardo.
Math. Comp. 35 (1980), 917-931
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 572865
Exponential laws for fractional differences
Godfrey L. Isaacs.
Math. Comp. 35 (1980), 933-936
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 572866
Further comments on the computation of modified Bessel function ratios
Marietta J. Tretter and G. W. Walster.
Math. Comp. 35 (1980), 937-939
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 572867
On an algorithm for finding a base and a strong generating set for a group given by generating permutations
Jeffrey S. Leon.
Math. Comp. 35 (1980), 941-974
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 572868
A factor of $F_{17}$
Gary B. Gostin.
Math. Comp. 35 (1980), 975-976
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 572869
A special class of Bell polynomials
F. T. Howard.
Math. Comp. 35 (1980), 977-989
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 572870
Elliptic curves of conductor $11$
M. K. Agrawal, J. H. Coates, D. C. Hunt and A. J. van der Poorten.
Math. Comp. 35 (1980), 991-1002
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 572871
The pseudoprimes to $25⋅10^{9}$
Carl Pomerance, J. L. Selfridge and Samuel S. Wagstaff.
Math. Comp. 35 (1980), 1003-1026
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 572872
Outline of a proof that every odd perfect number has at least eight prime factors
Peter Hagis.
Math. Comp. 35 (1980), 1027-1032
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 572873
Reviews and Descriptions of Tables and Books
Math. Comp. 35 (1980), 1033-1038
Abstract, references and article information
Full-text PDF Free Access     Request Permissions